RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 4, Pages 49–65 (Mi da659)  

This article is cited in 2 scientific papers (total in 2 papers)

Polynomial algorithms for solving the quadratic bottleneck assignment problem on networks

G. G. Zabudsky, A. Yu. Lagzdin

Omsk Department of S. L. Sobolev Institute of Mathematics, SB RAS, Omsk, Russsia

Abstract: The quadratic bottleneck assignment problem in terms of graphs is considered. The goal is to find permutation of the graph vertices on the network nodes that minimizes the cost between adjacent vertices. We provide polynomial algorithms for solving the problem on special networks. Ill. 7, bibliogr. 13.

Keywords: quadratic bottleneck assignment problem, location problem, polynomial algorithm, graph.

Full text: PDF file (397 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.854
Received: 31.05.2010
Revised: 20.06.2011

Citation: G. G. Zabudsky, A. Yu. Lagzdin, “Polynomial algorithms for solving the quadratic bottleneck assignment problem on networks”, Diskretn. Anal. Issled. Oper., 18:4 (2011), 49–65

Citation in format AMSBIB
\Bibitem{ZabLag11}
\by G.~G.~Zabudsky, A.~Yu.~Lagzdin
\paper Polynomial algorithms for solving the quadratic bottleneck assignment problem on networks
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 4
\pages 49--65
\mathnet{http://mi.mathnet.ru/da659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894340}
\zmath{https://zbmath.org/?q=an:1249.90228}


Linking options:
  • http://mi.mathnet.ru/eng/da659
  • http://mi.mathnet.ru/eng/da/v18/i4/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. E. Shangin, “Determinirovannyi algoritm resheniya zadachi Vebera dlya $n$-posledovatelnosvyaznoi tsepi”, Diskretn. analiz i issled. oper., 20:5 (2013), 84–96  mathnet  mathscinet
    2. A. V. Panyukov, R. E. Shangin, “Tochnyi algoritm resheniya diskretnoi zadachi Vebera dlya $k$-dereva”, Diskretn. analiz i issled. oper., 21:3 (2014), 64–75  mathnet  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:457
    Full text:109
    References:45
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020